Kodai Mathematical Journal

Conservation of the mass for solutions to a class of singular parabolic equations

Ahmad Z. Fino, Fatma Gamze Düzgün, and Vincenzo Vespri

Full-text: Open access

Abstract

In this paper we deal with the Cauchy problem associated to a class of quasilinear singular parabolic equations with L coefficients, whose prototypes are the p-Laplacian $\frac{2N}{N+1}<p<2$ and the Porous medium equation $((\frac{N-2}{N})_+<m<1)$. In this range of the parameters p and m, we are in the so called fast diffusion case. We prove that the initial mass is preserved for all the times.

Article information

Source
Kodai Math. J., Volume 37, Number 3 (2014), 519-531.

Dates
First available in Project Euclid: 30 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1414674606

Digital Object Identifier
doi:10.2996/kmj/1414674606

Mathematical Reviews number (MathSciNet)
MR3273881

Zentralblatt MATH identifier
1325.35110

Citation

Fino, Ahmad Z.; Düzgün, Fatma Gamze; Vespri, Vincenzo. Conservation of the mass for solutions to a class of singular parabolic equations. Kodai Math. J. 37 (2014), no. 3, 519--531. doi:10.2996/kmj/1414674606. https://projecteuclid.org/euclid.kmj/1414674606


Export citation